International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 6, Part A

The logistic-Rayleigh distribution with properties and applications


Author(s): Arun Kumar Chaudhary and Vijay Kumar

Abstract: In this article, we have presented a two-parameter univariate continuous distribution called Logistic-Rayleigh distribution. We have discussed some mathematical and statistical properties of the distribution, such as the cumulative distribution function, probability density function and hazard rate function, survival function, quantile function, the skewness, and kurtosis measures. The model parameters of the proposed distribution are estimated using three well-known estimation methods, namely maximum likelihood estimation (MLE), least-square estimation (LSE), and Cramer-Von-Mises estimation (CVME) methods. The goodness of fit of the purposed distribution is also evaluated by fitting it in comparison with some other existing distributions using a real data set.

DOI: 10.22271/maths.2020.v5.i6a.603

Pages: 12-19 | Views: 19 | Downloads: 15

Download Full Article: Click Here
How to cite this article:
Arun Kumar Chaudhary, Vijay Kumar. The logistic-Rayleigh distribution with properties and applications. Int J Stat Appl Math 2020;5(6):12-19. DOI: 10.22271/maths.2020.v5.i6a.603
Call for book chapter
International Journal of Statistics and Applied Mathematics